MathSciNet Relay Station
MathSciNet bibliographic data
MR703847 60H99 (60G44)
Lebedev, V. A. On the existence of weak solutions for stochastic differential equations with driving martingales and random measures. Stochastics 9 (1983), no. 1-2, 37–76.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement